On the formula for the permutation of functions of operators representing a Lie algebra
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_3_a10,
author = {R. J. Grabovskaya and S. G. Krein},
title = {On the formula for the permutation of functions of operators representing a {Lie} algebra},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {81},
year = {1973},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a10/}
}
TY - JOUR AU - R. J. Grabovskaya AU - S. G. Krein TI - On the formula for the permutation of functions of operators representing a Lie algebra JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1973 SP - 81 VL - 7 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a10/ LA - ru ID - FAA_1973_7_3_a10 ER -
R. J. Grabovskaya; S. G. Krein. On the formula for the permutation of functions of operators representing a Lie algebra. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3. http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a10/